# SDR CALA0800720

- Difficulty date: July 16, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N16647
- Make and model: Boeing 737524
- Aircraft serial: 28908
- Aircraft time: 28,850 hours, 15,168 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 6545855122
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN R2 DOOR Z-ANGLE HAS CORROSION.  REMOVED R2 DOOR Z-ANGLE IAW B737 SRM 51-40-02, INSTALLED NEW R2 DOOR Z-ANGLE IAW B737 SRM 51-40-02.
